# SDR MASA2013072453270

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 24,677 hours, 19,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 18 CABIN CEILING EMERGENCY LIGHT INOPERATIVE.   RESEATED PUSHED PINS AT CONNECTOR IAW WDM 20-45-00.
